Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 10, 2012, 10:45 AM CDT for Irion County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 10:45 AM CDT (15:45 UTC)
- Expired
- May 10, 2012, 11:15 AM CDT
- In force
- 30 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Irion County, TX
The radar
The San Angelo radar (KSJT), 42 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
703 WUUS54 KSJT 101545 SVRSJT TXC235-101615- /O.NEW.KSJT.SV.W.0081.120510T1545Z-120510T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1045 AM CDT THU MAY 10 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... IRION COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1115 AM CDT * AT 1042 AM CDT...A SEVERE THUNDERSTORM WAS 8 MILES SOUTHWEST OF MERTZON...MOVING NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... A FEW VEHICLE DENTS... MINOR ROOF AND PLASTIC SIGN DAMAGE... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... MERTZON BY 1055 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS. && LAT...LON 3153 10096 3141 10069 3112 10093 3126 10115 TIME...MOT...LOC 1545Z 207DEG 27KT 3124 10092 $$
1 follow-up statement
301 WWUS54 KSJT 101602 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1102 AM CDT THU MAY 10 2012 TXC235-101615- /O.CON.KSJT.SV.W.0081.000000T0000Z-120510T1615Z/ IRION TX- 1102 AM CDT THU MAY 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN IRION COUNTY... AT 1101 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL IRION COUNTY JUST WEST OF MERTZON...MOVING NORTH NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... VEHICLE DINGS... MINOR DAMAGE TO ROOFS... DAMAGE TO TREE LIMBS... LIGHT OBJECTS BLOWN AROUND... AND DANGEROUS LIGHTNING. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF EASTERN IRION COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS. && LAT...LON 3119 10091 3130 10105 3153 10096 3141 10069 TIME...MOT...LOC 1602Z 220DEG 25KT 3131 10081 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:17 AM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 10, 6:17 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 617 AM CDT THU MAY 10 2012 .UPDATE... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE RIO GRANDE TO THE SOUTHEAST OF THE PRIMARY PRECIP SHIELD WHICH REMAINS JUST TO OUR WEST. MUCAPE VALUES REMAIN FAIRLY LIMITED AT THIS TIME WITH SPC MESOANALYSIS DEPICTING AROUND 500 J/KG. HOWEVER...AS SFC TEMPS WARM WE WILL SEE SURFACE BASED INSTABILITY INCREASE. A STRONG UPPER TROPOSPHERIC JET STREAK AND ATTENDANT DRY SLOT CAN BE SEEN ROUNDING THE BASE OF THE UPPER TROF ON THE WATER VAPOR LOOP. THIS WILL PROVIDE SOME ENHANCED MESOSCALE ASCENT OVER THE AREA TODAY AND THE DRIER MID LEVEL AIR WILL HELP STEEPEN THE H7-H5 LAPSE RATES. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN EDWARDS PLATEAU AND THE NORTHWEST HILL COUNTRY THROUGH 18Z TO ACCOUNT FOR THE HAIL/WIND POTENTIAL WITH THE STRONGER STORMS. A SMALL TORNADO THREAT DOES EXIST BUT THE BETTER CHANCES FOR THIS APPEAR TO BE WELL SOUTH OF THE FORECAST AREA. JOHNSON && .DISCUSSION... SEE AVIATION DISCUSSION BELOW... && .AVIATION... THE MAIN AVIATION CONCERN IS THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE DAY TODAY. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP WEST OF THE TERMINALS AND THESE ARE EXPECTED TO MOVE TOWARD ALL THE TERMINALS BETWEEN 13Z AND 16Z. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. EXPECT BRIEF MVFR TO IFR CONDITIONS WITHIN ANY THUNDERSTORM. EXPECT SOUTH TO SOUTHEAST WINDS OF 8 TO 12 KNOTS TO CONTINUE THROUGH THIS EVENING. && .PREV DISCUSSION... /ISSUED 429 AM CDT THU MAY 10 2012/ SHORT TERM... ANOTHER ROUND OF HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF WEST CENTRAL TEXAS THROUGH THE NEXT 24 HOURS AND POSSIBLY BEYOND. POTENT UPPER LEVEL LOW IS MOVING INTO NORTHERN CHIHUAHUA EARLY THIS MORNING...AND WILL MAKE STEADY PROGRESS TOWARD WEST TEXAS THIS MORNING...THEN ACROSS WEST CENTRAL TEXAS THIS EVENING. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS MUCH OF WEST TEXAS...AS LIFT AHEAD OF THE LOW CONTINUES TO OVERSPREAD THE AREA. EXPECT THE LIFT TO SLOWLY MOVE INTO OUR AREA LATER THIS MORNING...WITH SHOWERS AND THUNDERSTORMS FIRST STARTING ACROSS THE EDWARDS PLATEAU...THEN SPREADING NORTH AND EAST INTO MUCH OF THE REGION THROUGHOUT THE DAY. PRECIPITABLE WATER VALUES WILL GENERALLY RANGE BETWEEN 1 AND 1.5 INCHES ACROSS THE REGION...WHICH WILL LIKELY RESULT IN LOCALLY HEAVY RAINFALL. THIS IN COMBINATION WITH THE EXTENSIVE NATURE OF THE PRECIPITATION AND RECENT RAINFALL MAY LEAD TO SOME FLASH FLOODING... ESPECIALLY IN AREAS WHERE TRAINING OF CELLS OCCURS. DECIDED TO GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR ALL AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 20. RESIDENTS ARE URGED TO CONTINUE TO MONITOR FORECASTS FROM THE NATIONAL WEATHER SERVICE IN SAN ANGELO...AND REMAIN ALERT TO ANY WARNINGS THAT MAY BE ISSUED. ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN CONCERN THROUGH THE NEXT 24 HOURS...CANNOT RULE OUT A FEW STRONG TO SEVERE THUNDERSTORMS... ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. THE FORECAST REFLECTS HIGHEST POPS ACROSS THE SOUTHERN HALF OF THE AREA TODAY...WITH POPS TAPERING OFF TO THE NORTH AND EAST. HIGH TEMPERATURES TODAY WILL LIKELY ONLY REACH THE LOW TO MID 70S ACROSS MOST OF THE AREA...DUE TO THE EXPECTED EXTENSIVE CLOUD COVER AND RAINFALL. UPPER 70S ARE EXPECTED OVER THE NORTHERN BIG COUNTRY WHERE LESS CLOUD COVER IS FORECAST. THE UPPER LEVEL LOW IS FORECAST TO SLOWLY TRACK ACROSS OUR AREA TONIGHT...WITH THE BEST CHANCE OF HEAVY RAINFALL SHIFTING EAST. BEST POPS WILL SHIFT TOWARD THE HEARTLAND AND NORTHWEST HILL COUNTRY AFTER 06Z. HEAVY RAINFALL WILL ONCE AGAIN LIKELY RESULT IN LOCALIZED FLASH FLOODING. 24 HOUR TOTALS LOOK TO RANGE FROM NEAR ONE INCH ACROSS THE NORTHERN BIG COUNTRY...TO AROUND 3 INCHES ACROSS THE SOUTHERN COUNTIES. THE EXACT EVOLUTION OF INDIVIDUAL THUNDERSTORMS IS HARD TO PINPOINT...AND LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ANYWHERE IN THE CWA. LOW TEMPERATURES WILL GENERALLY BE IN THE 50S TONIGHT. DANIELS LONG TERM... THE MID LEVEL CYCLONE IS PROGGED TO BE CENTERED OVER THE MIDDLE OF THE CWA BY 12Z FRIDAY...WITH SHOWERS AND THUNDERSTORMS ONGOING. THE FLASH FLOOD WATCH IS SET TO EXPIRE AT 12Z AS THE HEAVIER RAINFALL SHOULD HAVE COME TO AN END BY THIS TIME. HOWEVER...COOL TEMPS ALOFT AND CONTINUED LOW LEVEL CONVERGENCE WILL KEEP THE THREAT FOR ADDITIONAL PRECIP IN THE FORECAST THROUGH FRIDAY NIGHT. AS THE UPPER LOW SLOWLY MOVES TO THE NORTHEAST DURING THE DAY...WE SHOULD SEE SOME DRIER AIR WORK INTO THE AREA FROM THE SOUTHWEST...BUT THE NORTH/EAST PORTION OF THE CWA WILL HOLD ONTO PRECIP LONGER. THE DIURNAL TEMP RANGE FOR FRIDAY WILL BE LIMITED DUE TO THE ABUNDANCE OF CLOUD COVER AND PRECIP WITH HIGHS ONLY EXPECTED TO BE IN THE 70-75 DEGREE RANGE. I KEPT A SLIGHT CHANCE OF SHOWERS IN THE FORECAST FOR THE NORTHEAST 1/3 OF THE CWA ON SATURDAY BUT I SUSPECT THAT THIS WILL COME TO AN END EARLY IN THE DAY IF IT HAS NOT ALREADY MOVED EAST WITH THE UPPER LOW. THIS WILL RESULT IN A DRY PERIOD FOR THE REMAINDER OF THE WEEKEND BUT TEMPS WILL BE SLOW TO WARM ON SATURDAY AS WE GET A REINFORCEMENT OF COOLER AIR ON THE BACKSIDE OF THE UPPER LOW. MID 70S TO NEAR 80 DEGREES IS POSSIBLE ON SUNDAY BUT WE WILL STILL KEEP A NORTHEASTERLY COMPONENT TO THE WIND FIELD. THE MODELS CONTINUE TO PLAY FRUSTRATE THE FORECASTER EARLY NEXT WEEK. WE WILL SEE NORTHWEST FLOW ALOFT BEHIND THE DEPARTING TROF BUT ARE PROGGED TO KEEP SOME MID LEVEL MOISTURE ACROSS THE WESTERN PLAINS. THE ECMWF HAS MAINTAINED A GENERAL CONSISTENCY IN THE SYNOPTIC PATTERN...DEPICTING A FAIRLY STRONG SHORTWAVE MOVING SOUTHEAST ACROSS THE ROCKIES...CUTTING OFF FROM THE MEAN FLOW AS IT APPROACHES THE SOUTHERN PLAINS. THE GFS HINTS AT A SIMILAR OVERALL PATTERN BUT MISSES WITH THE FINER DETAILS. THE CANADIAN IS NOT AS AGGRESSIVE WITH THIS SYSTEM AND PROVIDED LITTLE CREDENCE TO EITHER OF THE AFOREMENTIONED RUNS. SIDING WITH THE MORE CONSISTENT ECMWF...I HAVE LEFT THE FORECAST DRY THROUGH SUNDAY NIGHT...WITH LOW POPS ACROSS THE WESTERN HALF OF THE AREA ON MONDAY AND AREAWIDE MONDAY NIGHT AND TUESDAY. THIS IS PRIMARILY DUE TO LOW LEVEL FORCING ALONG A WEAK SURFACE BOUNDARY AND ENHANCED VERTICAL MOTION VIA JET STREAK CIRCULATION. TEMPS ARE EXPECTED TO REMAIN BELOW CLIMO /MID 80S/ THROUGH THE END OF THE FORECAST PERIOD WITH DRIER WEATHER EXPECTED BY MIDWEEK. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 73 59 71 57 75 / 70 70 60 20 20 SAN ANGELO 72 58 74 56 78 / 90 80 40 10 10 JUNCTION 73 59 75 57 76 / 100 90 40 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... IRION...KIMBLE...MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS... SAN SABA...SCHLEICHER...STERLING...SUTTON...TAYLOR...TOM GREEN. && DANIELS
Hazardous weather outlook, May 10, 3:57 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CDT THU MAY 10 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-110900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 357 AM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT...GENERALLY ALONG AND SOUTH OF INTERSTATE 20...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS ALL OF WEST CENTRAL TEXAS TODAY AND TONIGHT...AS AN UPPER LEVEL STORM SYSTEM APPROACHES. ALTHOUGH AN A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...THE MAIN HAZARDS WILL BE LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...MAINLY ACROSS THE EASTERN BIG COUNTRY...NORTHWEST HILL COUNTRY AND HEARTLAND. DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...HOWEVER THE NATIONAL WEATHER SERVICE IS REQUESTING RAINFALL REPORTS FROM ACROSS WEST CENTRAL TEXAS. DANIELS
In the hours before
Special weather statement, May 10, 7:31 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 731 AM CDT THU MAY 10 2012 TXZ078-101315- SUTTON TX- 731 AM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT FOR SUTTON COUNTY... AT 727 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF THE INTERSECTION OF US-277 AND RANCH ROAD 189...OR ABOUT 29 MILES SOUTH OF SONORA...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 755 AM CDT PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS. LAT...LON 3029 10081 3055 10077 3046 10021 3028 10039 TIME...MOT...LOC 1231Z 206DEG 26KT 3017 10067 JOHNSON
Special weather statement, May 10, 9:01 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 901 AM CDT THU MAY 10 2012 TXZ077-078-168-101500- MENARD TX-SCHLEICHER TX-SUTTON TX- 901 AM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT FOR MENARD...SCHLEICHER AND SUTTON COUNTIES... AT 857 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF FORT MCKAVETT...OR ABOUT 21 MILES EAST OF SONORA...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FORT MCKAVETT BY 925 AM CDT US-190 NEAR THE SUTTON-MENARD COUNTY LINE BY 930 AM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS. LAT...LON 3095 10028 3085 10003 3060 10029 3065 10036 TIME...MOT...LOC 1402Z 208DEG 29KT 3068 10027
Special weather statement, May 10, 9:36 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 AM CDT THU MAY 10 2012
TXZ077-168-101500-
MENARD TX-SCHLEICHER TX-
936 AM CDT THU MAY 10 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT FOR
MENARD AND SCHLEICHER COUNTIES...
AT 934 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
US-190 NEAR THE SUTTON-MENARD COUNTY LINE...OR ABOUT 22 MILES WEST OF
MENARD...MOVING NORTHEAST AT 30 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHEASTERN SCHLEICHER AND NORTHWESTERN MENARD COUNTIES.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS.
LAT...LON 3088 10024 3109 10015 3109 9999 3106 9992
3082 10015
TIME...MOT...LOC 1437Z 206DEG 26KT 3091 10014Local storm report, May 10, 10:33 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1033 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM FLASH FLOOD 1 SW BARNHART 31.12N 101.18W
05/10/2012 IRION TX LAW ENFORCEMENT
IRION COUNTY DISPATCH REPORTED THAT HWY 67 WEST OF
BARNHART WAS FLOODED
&&
EVENT NUMBER SJT1200153
JMJLocal storm report, May 10, 10:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1035 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM FLASH FLOOD 12 N BARNHART 31.30N 101.14W
05/10/2012 IRION TX LAW ENFORCEMENT
IRION COUNTY DISPATCH REPORTED THAT RR 2469 WAS
FLOODED.
&&
EVENT NUMBER SJT1200154
JMJSpecial weather statement, May 10, 10:41 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1041 AM CDT THU MAY 10 2012
TXZ071-101615-
IRION TX-
1041 AM CDT THU MAY 10 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT FOR IRION
COUNTY...
AT 1037 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF MERTZON...MOVING NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MERTZON BY 1100 AM CDT
SHERWOOD BY 1105 AM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS.
LAT...LON 3122 10120 3153 10108 3153 10102 3140 10069
3108 10091 3108 10102
TIME...MOT...LOC 1541Z 215DEG 22KT 3120 10098The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:30 PM CDT | Special Weather Statement | SJT | Upton | 60 min |
| May 10, 3:52 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 13 more | 23 hr |
| May 10, 6:35 AM CDT | Areal Flood Advisory | SJT | Crockett | 115 min |
| May 10, 6:54 AM CDT | Special Weather Statement | SJT | Crockett | 51 min |
| May 10, 7:31 AM CDT | Special Weather Statement | SJT | Sutton | 44 min |
| May 10, 9:01 AM CDT | Special Weather Statement | SJT | Menard | 59 min |
| May 10, 9:36 AM CDT | Special Weather Statement | SJT | Menard | 24 min |
| May 10, 9:47 AM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 10, 10:24 AM CDT | Flash Flood Warning | SJT | Irion | 3 hr |
| May 10, 10:41 AM CDT | Special Weather Statement | SJT | Irion | 34 min |
| May 10, 11:12 AM CDT | Special Weather Statement | SJT | Kimble | 33 min |
| May 10, 11:15 AM CDT | Special Weather Statement | SJT | Tom Green | 30 min |
| May 10, 11:24 AM CDT | Areal Flood Advisory | SJT | Schleicher, Sutton | 3 hr |
| May 10, 11:58 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 10, 12:30 PM CDT | Special Weather Statement | SJT | Tom Green | 30 min |
| May 10, 12:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 26 min |
| May 10, 12:58 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 32 min |
| May 10, 1:10 PM CDT | Special Weather Statement | SJT | Menard | 50 min |
| May 10, 1:47 PM CDT | Areal Flood Advisory | SJT | Concho, Menard | 118 min |
| May 10, 2:00 PM CDT | Special Weather Statement | SJT | Runnels | 60 min |
| May 10, 2:16 PM CDT | Areal Flood Advisory | SJT | Coke, Runnels | 119 min |
| May 10, 2:19 PM CDT | Special Weather Statement | SJT | McCulloch | 56 min |
| May 10, 2:55 PM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| May 10, 3:28 PM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 107 min |
| May 10, 4:00 PM CDT | Areal Flood Advisory | SJT | Irion | 105 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.